# SDR FDKA200610387

- Difficulty date: October 16, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N851MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145572
- Aircraft time: 10,843 hours, 10,549 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530659001
- Condition: Corroded
- Location: Fuselage
- Part time: 10,843 hours, 10,549 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT I/B SEAT TRACK FLOORBOARD SUPPORT FLANGE CORRODED AT FRAME 20 (O/B FLANGE).  REMOVED AND REPLACED TRACK.
